# SDR DALA2023112109576

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 53,391 hours, 27,561 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 STRONG ODOR IN THE CABIN. CORRECTIVE ACTION: PERFORMED ECS DECONTAMINATION PER ANDS 2100-2005. (8946958)
